U.S. doctors online nowAsk doctors free
Amherst, OH
A 19-year-old female asked:

I took alka seltzer chewys for acid reflux and my lexapro (escitalopram) now ifeel like i'm gonna puke and stomach feels weird?

1 doctor answer1 doctor weighed in
Dr. Krishna Kumar
Psychiatry 55 years experience
Depression, Anxiety: I understand your discomfort. Alka seltzer is used for heartburn, indigestion. Lexapro (escitalopram) is a medication for depression. Lexapro (escitalopram) can cause upset stomach, nausea, and vomiting. Stomach may feel weird if Lexapro (escitalopram) is taken on empty stomach. Use of alcohol can also cause upset stomach and heartburn. Please see your psychiatrist for treatment of depression and anxiety, and monitoring of dose of lexapro (escitalopram).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.